# SDR 2008UALA01496

- Difficulty date: March 17, 2008
- Submitted: March 24, 2008
- Operation: Air carrier
- Aircraft: N122UA
- Make and model: Boeing 747422
- Aircraft serial: 29168
- Engine: Pwa PW4056
- System (JASC): 2565 · Escape Slide
- Part: Fitting
- Part number: 3A2704
- Condition: Leaking
- Location: Slide Bottle
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

LOW BOTTLE. FOUND LEAKING AT TUBE ASSEMBLY FLARE FITTING. TIGHTENED FITTING AND SERVICED BOTTLE TO FULL. AC OK FOR SERVICE.
